MAUDE Adverse Event Report: ARTHREX, INC. APSII FOOTSWITCH, STANDARD; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APSII FOOTSWITCH, STANDARD; POWERED SURG ORTHOPEDIC INSTR
Model Number APSII FOOTSWITCH, STANDARD
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/29/2024, a facility representative reported via (b)(4) that an ar-8310 footswitch pedal wires are exposed.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Functional testing was not performed on the returned ar-8310 due to the exposed wiring on the cable.Visual evaluation noticed that the cable of the device is damaged, leaving wires exposed near the end towards the footswitch.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
APSII FOOTSWITCH, STANDARD
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18923447
Report Number1220246-2024-01531
Device Sequence Number6188623
Product Code HWE
UDI-Device Identifier00888867043145
UDI-Public00888867043145
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPSII FOOTSWITCH, STANDARD
Device Catalogue NumberAR-8310
Device Lot Number13801081
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown